# SDR HEEA076966

- Difficulty date: October 30, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,563 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Switch
- Part number: 071119208
- Part serial: 4142
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATION KNOB WHEN TURN TO RIGHT IT SPRINGS BACK TO LEFT. REPLACED WITH SERVICEABLE PART.
